What to expect when weaning off strattera?

Discussion in 'General Parenting' started by Nancy, Apr 25, 2008.

  1. Nancy

    Nancy Well-Known Member Staff Member

    We're weaning difficult child off her strattera. We've gone from 80 mg to 40 daily. Dr school district to go three weeks on 40 and then stop but I think I will go to 25 after that for a short time just to make sure.

    I know everyone is different but are there any side effects or withdrawal symptoms I should watch for? I'm anxious to see how she does without the strattera. She doesn't have adhd but it was prescribed to help with the impulsiveness and now several years later I'm hoping she is better able to cope.

    She will still be on the lamictal, that one isn't changing.

    Nancy
     
  2. Sara PA

    Sara PA New Member

    It's an SNRI antidepressant. Pretty much the same withdrawal problems can occur as can happen with the other antidepressants. Mood swings, depression, headaches, etc. Or not. Depends on how lucky she is.
     
  3. matromes

    matromes mom2gr8boys

    Just spent one week on Stratera 25mg - mood was such a mess before and after, it is difficult to know effect of Stratera.

    To SaraPA: How was temporal lobe partial seizures diagnosed? What are symptoms? Trying to diag neuro problem in 12 y/o son. Also, can you help me with the abbrevs? difficult child, easy child, husband, mdd? Thx. New to list. Son currently inpatient. Single parent - other child with X for weekend. Feeling alone.
     
Loading...